# SDR DHL2003803009

- Difficulty date: July 11, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Engine: Ge CFM56*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SO'S SEAT LATERAL ADJUST HANDLE BROKE.  REMOVED AND REPLACED SO'S SEAT IAW M/M 25-11-3.   OPS CK NORMAL.
